# SDR ANCF200600025

- Difficulty date: July 13, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- Aircraft time: 31,234 hours, 26,136 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Multiple Fail
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: B

## Discrepancy

AT FL 330, WITH  AIRFOIL AND ENG ANTI-ICE ON, R ICE PROT TEMP LOW ANNUNCIATION CAME ON WITH 22 PSI WITH RT CABIN TEMP IN AUTO MODE AFTER 10 MIN R PACK WAS TRIPPED AND PRESS DROPPED TO 0, ABNORM PROCEDURE PERFORMED, WITH UNSATISFACTORY RESULT WITH R PACK TRIPPED, FLOW LIGHT CAME ON. PROCEDURES WERE MADE WITH UNSATISFACTORY RESULT. A/C STARTED TO DECOMPRESS AND EMERG PROCEDURES WERE CONDUCTED. CABIN ALT STABILIZED AT 12000 FT.  IAW AMM 21-00-00 PG 501 BLEED A/C TEST WAS PERFORMED IAW AMM 21-32-00 PG 201 TO 209 CABIN PRESS CONTROLLERS CHECKED FOR FAULT IND AND PRESS CONTROL.  NO SHOW FAULT WITH APU PRESS IN RT DUCTS AND PACK WAS FOUND LEAKS.  ONE CLAMP WAS REPLACED AND OTHERS TIGHTENED.  TEST ON GROUND SATIS.
